Robust Adaptive Sliding-Mode Control for Fuzzy Systems With Mismatched Uncertainties

Full text for this resource is not available from the Research Repository.

Zhang, Jinhui, Shi, Peng and Xia, Yuanqing (2010) Robust Adaptive Sliding-Mode Control for Fuzzy Systems With Mismatched Uncertainties. IEEE Transactions on Fuzzy Systems, 18 (4). pp. 700-711. ISSN 1063-6706


This paper is devoted to design adaptive sliding-mode controllers for the Takagi–Sugeno (T–S) fuzzy system with mismatched uncertainties and exogenous disturbances.The uncertainties in state matrices are mismatched and norm-bounded, while the exogenous disturbances are assumed to be bounded with an unknown bound, which is estimated by a simple and effective adaptive approach. Both state- and static-output-feedback slidingmode- control problems are considered. In terms of linear-matrix inequalities (LMIs), both sliding surfaces and sliding-mode controllers can be easily obtained via a convex optimization technique. Finally, two simulation examples and a real experiment are utilized to illustrate the applicability and effectiveness of the design procedures proposed in this paper.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TFUZZ.2010.2047506
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19946, adaptive control, robust control, sliding-mode control (SMC), Takagi–Sugeno (T–S) fuzzy system
Citations in Scopus 283 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login